| Texto completo | |
| Autor(es): |
Campana, C.
;
Hounie, J.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRIC ANALYSIS; v. 35, n. 12, p. 28-pg., 2025-10-13. |
| Resumo | |
The main result of this paper is an approximation theorem of Mergelyan type for solutions of the generalized Vekua equation Lu=Au+Bu<overline>\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$Lu = Au + B \overline{u}$$\end{document} where L belongs to a class of degenerate elliptic planar vector fields and A,B is an element of Lp\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$A,B \in L<^>{p}$$\end{document}. Throughout the paper these solutions are called generalized analytic functions and we also prove an Arakelian type theorem for them. As an application, we study the behavior of radial limits of generalized analytic functions on the disk and solve a Riemann-Hilbert type problem for the equation Lu=Au+Bu<overline>+f\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$Lu = Au + B \overline{u} + f$$\end{document} on the upper half-plane. (AU) | |
| Processo FAPESP: | 18/14316-3 - Teoria geométrica de EDP e análise complexa multidimensional |
| Beneficiário: | Paulo Domingos Cordaro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |